# SDR P5CA2020010200001

- Difficulty date: January 2, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,741 hours, 21,276 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Control Valve
- Part number: 97980612
- Part serial: 518C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN( REMOVED AND REPLACED APU CONTROL UNIT (OFF PART: PN 2117342-20, SN 33-B0380) PER AMM 49-61-05, BUT NO HELP. ITEM DEFERRED PER MEL 49-11-01B, CAT 'B', MDDR #122862.  LOG PAGE 1105254 - M2: REPLACED SURGE CONTROL VALVE AND OPERATIONAL CHK FUNCTION NORMAL, IAW AMM 49-53-01. MEL AND MDDR 122862 CLOSED. PLACARD REMOVED. )
